# SDR DALA13021211504

- Difficulty date: May 2, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,807 hours, 18,115 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD T/E AFT FLAP UPPER SURFACE T/E FOUND DELAMINATED AS MARKED.  RT WING INBD AFT FLAP UPPER SURFACE REPAIRED IAW SRM 51-70-01, 57-53-01, AFT FLAP REINSTALLED AND OPS TEST ACCOMPLISHED IAW AMM 27-51-00, 27-51B06.
